# SDR HALA20250627034

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 40,541 hours, 65,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT TOGGLE SWITCH LED WIRE SEAL BROKEN. REPLACED WIRE SEAL ON FWD EMERGENCY LIGHT TOGGLE SWITCH. SECURITY CHECK GOOD. OK FOR SERVICE.
